# SDR UALA2009042401190

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 70,102 hours, 11,430 cycles
- Engine: Pwa PW4060
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00613
- Part serial: 30
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL QTY INDICATION READS INACCURATE HIGH.  REPLACED OIL QUANTITY TRANSMITTER, 1.5 MIN IDLE RUN, NO LEAKS NOTED.
